Algebraic approach to thermodynamic properties of diatomic molecules

Angelova M. and Frank, A. 2005, Algebraic approach to thermodynamic properties of diatomic molecules, Physics of atomic nuclei, vol. 68, no. 10, pp. 1625-1633, doi: 10.1134/1.2121908.

Attached Files
Name Description MIMEType Size Downloads

Title Algebraic approach to thermodynamic properties of diatomic molecules
Author(s) Angelova M.ORCID iD for Angelova M. orcid.org/0000-0002-0931-0916
Frank, A.
Journal name Physics of atomic nuclei
Volume number 68
Issue number 10
Start page 1625
End page 1633
Total pages 9
Publisher Springer
Place of publication Berlin, Germany
Publication date 2005-11-07
ISSN 1063-7788
Language eng
DOI 10.1134/1.2121908
Field of Research 0202 Atomic, Molecular, Nuclear, Particle And Plasma Physics
HERDC Research category CN.1 Other journal article
Copyright notice ©2005, Pleiades Publishing and the Authors
Persistent URL http://hdl.handle.net/10536/DRO/DU:30093978

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 10 Apr 2017, 13:55:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.